# SDR ASMF201205002

- Difficulty date: April 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 24,916 hours, 13,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100363
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 24,916 hours, 13,447 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT ENGINE REVERSER.  MX PERSONNEL DETECTED THE LEAK AT REVERSER LINE, SO IT WAS REPLACED IAW MM 78-31-04, TESTED CORRECT.
